# SDR CALA2013121693741

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS CORROSION AT BS 1640 RBL 52 TO RBL 60.  CORROSION OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REPAIRED IAW SRM 53-00-51 REPAIR 8 FIG 201.
